# SDR DXTA200803209

- Difficulty date: July 31, 2008
- Submitted: August 7, 2008
- Operation: Air carrier
- Aircraft: N383QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600483
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Condition: Malfunctioned
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING LANDING, THE LT SEAT BRAKES ARE RELEASING AT AROUND 30 KNOTS.  NO MATTER HOW MUCH PRESSURE IS APPLIED. ONCE IT OCCURS, ADDITIONAL PRESSURE DOES NOTHING. COMPLETELY RELEASING THE BRAKES AND REAPPLYING PRESSURE DOES SOLVE THE PROBLEM.   C/W ULTRA BRAKE BLEEDING PROCEDURE IAW ENGINEERING LETTER M344-08-10 DATED 5/2/08. OPS & LEAK CK AT BOTH PILOT'S & CO-PILOT'S BRAKE SYSTEMS GOOD.
